# SDR SWIA2020013148005

- Difficulty date: December 23, 2019
- Submitted: January 31, 2020
- Operation: Air carrier
- Aircraft: N439SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7578
- Aircraft time: 39,717 hours, 34,802 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 319.7
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FWD SIDE FRAME FLANGE ON FRAME AT FS319.70 BETWEEN STGR24L - STGR25R, MARKED   (C-CHECK) RO 1/28/2020   REPAIRED FRAME FS319.70 BETWEEN STGR24L TO STGR25R PER COMPLIED WITH ALL STEPS OF BOMBARDIER REO.
